Ask an expert
Question

28 Jan 2013

Headache V/S Nur Isterate Injection
HI everyone

How do i stop this headache

I have been on Nur isterate injection since last year July, Since then i have been suffering from headache it was better in the begining, but since last year November it get worse it comes everyday, i cant take grandpas anymore, i tried drinking lot of water but not helping, and i see my period only 1 day twice a month since december, i know headache is one of the side effects of injection but what can i do to stop it

please help before it kills me
Answer 1,273 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you think this is due to the injection then the only thing to do is try a different form of contraception.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18608 votes
Vote